# SDR TSAA200053052

- Difficulty date: January 29, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654657543
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1138 CRACKED AT STRINGER 16L.  REPAIRED IAW ECO 2772R2.  AIRCRAFT RETURNED TO SERVICE.  (M)
